MAUDE Adverse Event Report: KARL STORZ SE & CO.KG HOPKINS TELESCOPE 30°, 2.9 MM, 30 CM

KARL STORZ SE & CO.KG HOPKINS TELESCOPE 30°, 2.9 MM, 30 CM
Model Number R26120BA
Medical Device Problem Codes Break (1069); Decoupling (1145); Inadequate or Insufficient Training (1643); Dent in Material (2526); Improper Chemical Reaction (2952)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device will be forwarded to the manufacturer for further investigation.Should relevant additional information/investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id: (b)(4).
 
Event or Problem Description
It has been reported: major damage, exposed light fibers on light post.The light hooks broke off from the scope no negative impact in state of health reported.
 
Additional Manufacturer Narrative
The device will not be forwarded to the manufacturer for further investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).
 
Additional Manufacturer Narrative
The device will be forwarded to the manufacturer for further investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).
 
Additional Manufacturer Narrative
Correction made in section d2b.The correct code is hih.This event is filed under internal complaint id (b)(4).
 
Additional Manufacturer Narrative
Product evaluation: the examination revealed scratches/impact marks on the shaft surface.The shaft is slightly bent.There are unknown residues adhering to the distal cover glass.The light connector is torn off and the light connector adapter is missing.Foreign bodies are visible in the rod lens system.The damage found cannot be attributed to a manufacturing/production defect.The damage was caused by improper handling during clinical use/clinical reprocessing.The above investigations did not reveal a root cause related to the labelling, the device, or its history.All production-related quality checks were passed, and no non-conformities were identified in the device's manufacturing records.The labelling was found to contain adequate instructions and warnings.The complaint history did not reveal any pickup in similar complaints; no trend was identified.This event is filed under internal complaint id (b)(4).

Brand Name
HOPKINS TELESCOPE 30°, 2.9 MM, 30 CM
Common Device Name
HOPKINS TELESCOPE 30°, 2.9 MM, 30 CM
Manufacturer (Section D)
KARL STORZ SE & CO.KG
dr.karl-storz-strasse 34
tuttlingen, deu 78523 2
GM  785232
Manufacturer (Section G)
KARL STORZ SE & CO.KG
dr.karl-storz-strasse 34
tuttlingen, deu 78523 2
GM   785232
Manufacturer Contact
anja fair
2151 e. grand avenue
el segundo, CA 90245
4242188247
MDR Report Key23514632
Report Number9610617-2025-02042
Device Sequence Number21320865
Product Code HIH
UDI-Device Identifier04048551093832
UDI-Public04048551093832
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K943176
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberR26120BA
Device Catalogue NumberR26120BA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/27/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Supplement Date Received by Manufacturer11/14/2025
10/27/2025
02/12/2026
03/09/2026
Initial Report FDA Received Date11/10/2025
Supplement Report FDA Received Date11/14/2025
11/18/2025
02/18/2026
03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown